Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taken Duphaston, have delayed periods, no PMS symptoms. Cause?

I am a married women from past three years. Now from last 3 monthswe are planning for a baby. I attended gyne doctor for some advice they suggested me HSG test and i performed and found that my left falopien tube have blockage but right is potent. Doctor gave me Adova tablet after that i have late periods for last two months but not conceived till date. But this time when my periods is almost over i started bleeding on 13th day again so i approached doctor and he advised me Duphaston tablet for 15 days. On 12/02/13 my periods date but till now i have no feeling of periods. I am confused why i am not conceiving.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thanks for your query.
First of all , you have been trying for only 3 months to conceive.
I would ask you to continue trying naturally for another 3 - 6 months, if your age is not advanced ( over 30 ).
Then see a proper Infertility specialist.
Have confirmation and if possible, correction of your tubal status by a lapro-hysteroscopy, HSG is not the standard of care.
If the tubes are patent, then go for natural cycles of follicular monitoring.
If the ovulation is perfect, you do not need ovulation induction, else go for 3 - 6 more cycles of ovulation induction with follicular monitoring, and preferably, IUI to maximize chances of conception.
Get your husband's semen analysis also done.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor